Montalto Riccardo

RICERCATORE A TEMPO DETERMINATO (Lettera B)
SSD
MAT/07 - FISICA MATEMATICA
Settore concorsuale
01/A4 - FISICA MATEMATICA

Referenti e contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

Numero di telefono dell'ufficio
02503 16195
E-mail di ateneo
Sito web

Didattica

Ricerca

Pubblicazioni
  • Reducibility of Non-Resonant Transport Equation on Td with Unbounded Perturbations / D. Bambusi, B. Langella, R. Montalto. - In: ANNALES HENRI POINCARE'. - ISSN 1424-0637. - 20:6(2019 Jun), pp. 1893-1929.
  • Reducibility of first order linear operators on tori via Moser’s theorem / R. Feola, F. Giuliani, R. Montalto, M. Procesi. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 276:3(2019 Feb 01), pp. 932-970.
  • A Reducibility Result for a Class of Linear Wave Equations on T-d / R. Montalto. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1073-7928. - :6(2019), pp. 1788-1862.
  • Normal Form Coordinates for the KdV Equation Having Expansions in Terms of Pseudodifferential Operators / T. Kappeler, R. Montalto. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - (2019). [Epub ahead of print]
  • Reducibility of 1-d Schrödinger equation with unbounded time quasiperiodic perturbations. III / D. Bambusi, R. Montalto. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 59:12(2018 Dec 31), pp. 122702.1-122702.14.